# SDR CALA2015072700614

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 9,926 hours, 3,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR ON DEPARTURE.  IMMEDIATELY AFTER TAKEOFF BURNING PLASTIC SMELL REPORTED AROUND ROW 10 AREA.  IAW AMM 05-51-26-800-801C1 RAN ENGINES, PERFORMED ELECTRICAL INSPECTION, NO BURNING OR SMOKE ODORS IN CABIN.  TOMC DEEMED ACFT OK FOR SERVICE.
